Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On a locally compact group acting on a manifold


Author: Paul S. Mostert
Journal: Proc. Amer. Math. Soc. 5 (1954), 769-770
MSC: Primary 20.0X
DOI: https://doi.org/10.1090/S0002-9939-1954-0063379-0
MathSciNet review: 0063379
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] D. Montgomery, Simply connected homogeneous spaces, Proc. Amer. Math. Soc. vol. 1 (1950) pp. 467-469. MR 0037311 (12:242c)
  • [2] P. S. Mostert, Local cross sections in locally compact groups, Proc. Amer. Math. Soc. vol. 4 (1953) pp. 645-649. MR 0056614 (15:101d)
  • [3] -, Sections in principal fibre spaces, to appear.
  • [4] -, On fibre spaces with 0-dimensional fibres, Duke Math. J. vol. 21 (1954) pp. 67-74. MR 0061824 (15:890b)
  • [5] R. Arens, Topologies for homeomorphism groups, Amer. J. Math. vol. 68 (1946) pp. 593-610. MR 0019916 (8:479i)
  • [6] H. Yamabe, A generalization of a theorem of Gleason, Ann. of Math. vol. 58 (1953) pp. 351-365. MR 0058607 (15:398d)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 20.0X

Retrieve articles in all journals with MSC: 20.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1954-0063379-0
Article copyright: © Copyright 1954 American Mathematical Society

American Mathematical Society